MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that the needle button, or start button, came back up on several v-go's, about 10 of them, before the 24 period was up.Patient could not say how long they were on before this happened.Patient wears the v-go on his abdomen.
 
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation resutlts were as follows: the complaint about the needle button issue could not be determined.The needle button was tested and confirmed no issue with it locking down or retracting.The needle mechanism appears to have functioned as intended.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough, ma
MDR Report Key10294701
Report Number1226572-2020-00218
Device Sequence Number11419163
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)221113(10)FG420076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2022
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberVG419286B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR